# SDR DALA2017101707596

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 84,857 hours, 38,914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 36D EMERGENCY LIGHTS INOPERATIVE.  REPAIRED A BROKEN WIRE IAW SWPM 20-10-13. OPS CHECKED GOOD. OK FOR SERVICE.
